EconPapers    
Economics at your fingertips  
 

Distributional Characteristics: Just a Few More Moments

James McDonald and Patrick Turley

The American Statistician, 2011, vol. 65, issue 2, 96-103

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/tast.2011.10022 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:amstat:v:65:i:2:y:2011:p:96-103

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

The American Statistician is currently edited by Peter H. Westfall

More articles in The American Statistician from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-29
Handle: RePEc:bes:amstat:v:65:i:2:y:2011:p:96-103